# SDR R61A2022120900769

- Difficulty date: November 18, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 83,591 hours, 29,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MX - "FWD CARGO DOOR CUT OUT LOWER BEAM CORRODED AT LATCHES. REMOVED AND REPLACED FWD CARGO DOOR CUTOUT LOWER BEAM. REF EMB SRM 51-40-08. "
